MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS
Model Number AQL-100PBS
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
We have been informed of the following event: follow up called in yesterday - aql deficit issues.Reporter: (b)(6) for account (if not reporter): part returning description: rm-aql-100pbs serial number of reported item: (b)(4).Date product support or hologic employee notified of issue reported: (b)(6) 2022.Issue reported: deficit-80ml.Troubleshooting performed: (b)(6) explained that the customer ran into a final deficit of -80ml in a recent procedure (finding out date).(b)(6) advised to run a fluid deficit test.(b)(6)explained that this also had a -80ml final reading.(b)(6) will also run a scale test to confirm a damaged scale.Sent (b)(6) the deficit questions.Waiting on reply.How did the procedure complete: yes.Patient status: no.Injury reported or pae.Dr.Who performed the procedure: unknown.Replacement requested: y.Is product returning for investigation: unsure.Patient/user impact no impact reported.08.09.2022 additional information from hologic: the case was closed for our customer service department since unfortunately, we couldn't get any answer back from customer after 3 attempts.

Brand Name
AQUILEX FLUID CONTROL SYSTEM AQL
Common Device Name
HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE
alte poststrasse 11
ludwigsstadt 96337
GM   96337
Manufacturer Contact
ellen giese
salzufer 8
berlin, 10587
GM   10587
MDR Report Key15427884
Report Number3002914049-2022-00007
Device Sequence Number4680000
Product Code HIG
UDI-Device Identifier04056702006914
UDI-Public04056702006914
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K172040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100PBS
Device Catalogue NumberAQL-100PBS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2022
Initial Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown